# SDR MASA2013123120840

- Difficulty date: December 21, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 22,918 hours, 18,882 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR OPEN PLACARD DAMAGED.  REPLACED PLACARD.
